MAUDE Adverse Event Report: DENTSPLY LLC PROPHY-JET,115V G138,PACKED(DNA); SCALER, ULTRASONIC

DENTSPLY LLC PROPHY-JET,115V G138,PACKED(DNA); SCALER, ULTRASONIC
Catalog Number 8195001
Medical Device Problem Codes Restricted Flow rate (1248); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
While using prophy - jet g138 they allege that they have low water pressure and the handpiece is getting hot, no injury resulted.
 
Additional Manufacturer Narrative
Hpc# 02220.Sterimate# 202202.W2e reg, needle valve, hp flow cntrl clogged.No water flow due to a blockade in the hp cable.Cracked auxiliary foot pedal connector on the power drive board.Powder buildup in the bowl and cap threads causing an air leak flattened and pinched tubing.Powder bowl cleaned and retubed.Replaced worn/damaged parts and recalibrated to the manufacturing specifications qa by (b)(4).Note: no water hose sent in for evaluation.Dhr review is not required because the product was returned for evaluation and the customer complaint is a known hazard.Customer complaints are monitored during monthly psc meetings.The failure mode mentioned in this complaint is also identified as a potential hazard in the corresponding risk management file.Therefore, no additional action is necessary.

Brand Name
PROPHY-JET,115V G138,PACKED(DNA)
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key20249689
Report Number2424472-2024-00078
Device Sequence Number12588080
Product Code ELC
UDI-Device IdentifierD00381950011
UDI-PublicD00381950011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8195001
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown